# SDR CA040609018

- Difficulty date: June 1, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 5,374 hours
- Engine: Garrtt TPE33110
- Propeller: Mcauly 4HFR34C660
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 89711019
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: E

## Discrepancy

(CAN) DESCENDING THROUGH 7000 FEET ON APPROACH THE RT ENGINE SPOOLED DOWN. WHEN AUTO IGNITION WOULD NOT RELIGHT IT, THE CAPTAIN SECURED THE ENGINE AND LANDED WITHOUT FURTHER INCIDENT. THE ENGINE WOULD NOT RESTART ON THE GROUND. MAINTENANCE TROUBLESHOT THE PROBLEM TO THE FCU AND REPLACED IT WITH AN OVERHAULED UNIT. THE FAILED UNIT HAD BEEN OVERHAULED 10/24/02 AND INSTALLED 04/22/03. A TEARDOWN REPORT HAS BEEN REQUESTED.
